question-icon

What causes diarrhea, left lower abdominal pain and black stool?

default
Posted on Wed, 27 May 2015
Question: I am 23years old .25days back after coming from office in the night I had diarrhea with stomach pain.I was unsleep whole night because I went for 6 times.next day I took one eldoper and electron powder.I was OK from then.but after few days I had left lower abdomen before I get stool and after few days I got black stool I was scared and went my home for check up.as I used to consume little alcohol daily my doctor said there as been a internal reflux in colon which made bleeding blood in stool look black.requested for CBP , stool examination , stool for blood and USG abdomen.all the reports came normal except starch granules and vegetables were present in stool. and gave antibiotic and colospa for a week and then after asked me to take samproz d and providac daily for a month.I started them from yesterday but I feel some lillte bit in lower abdomen.what could be the reason what should I do.
doctor
Answered by Dr. T Chandrakant (2 hours later)
Brief Answer:
severe colitis.

Detailed Answer:
Hi.
Thanks for your query and an elucidate history.
Read and understood your problems.

To Recapitulate (for my sake): 23 years old - diarrhea 25 days back - eldopar and electral - pain lt lower abd before stool - back stools - go investigated - normal except starch granules and vegetables - advised antibiotic and colospa - still pain in left lower abdomen - wants to know the reasons ...

Your history is suggestive of severe colitis and needs further investigation of Colonoscopy as the most important investigations as you must have gone through the other tests.
CT scan in case of suspicion of anything within the abdomen.

Continue the medicines as before and as per the findings of colonoscopy.

I hope this answer helps you to get a proper diagnosis, and get a proper further treatment. Please feel free to ask for more if you need to or if you feel that there is a gap of communication.



Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 19461 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes diarrhea, left lower abdominal pain and black stool?

Brief Answer: severe colitis. Detailed Answer: Hi. Thanks for your query and an elucidate history. Read and understood your problems. To Recapitulate (for my sake): 23 years old - diarrhea 25 days back - eldopar and electral - pain lt lower abd before stool - back stools - go investigated - normal except starch granules and vegetables - advised antibiotic and colospa - still pain in left lower abdomen - wants to know the reasons ... Your history is suggestive of severe colitis and needs further investigation of Colonoscopy as the most important investigations as you must have gone through the other tests. CT scan in case of suspicion of anything within the abdomen. Continue the medicines as before and as per the findings of colonoscopy. I hope this answer helps you to get a proper diagnosis, and get a proper further treatment. Please feel free to ask for more if you need to or if you feel that there is a gap of communication.